×

Found 12 Documents (Results 1–12)

100
MathJax

Stability and monotonicity of a conservative difference scheme for a multidimensional nonlinear scalar conservation law. (English. Russian original) Zbl 1261.65093

Differ. Equ. 48, No. 7, 982-989 (2012); translation from Differ. Uravn. 48, No. 7, 997-1004 (2012).
MSC:  65M12 65M06 35L65
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

all top 3

Software